Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

g33tar

Member
  • Content Count

    40
  • Joined

  • Last visited

  • Days Won

    1

g33tar last won the day on December 12 2012

g33tar had the most liked content!

Community Reputation

14 Neutral

About g33tar

  • Rank
    Junior Member
  1. usually dry, with my main acne being white-heads all around my chin, mouth and jawline. i have pretty sensitive skin, and my T-zone was red, flakey and dry. i have seborrhoeic dermatitis too which ads to the dryness and redness especially around my nose and chin. since starting my course ive been moisturising a lot, so my redness and dryness has subsided greatly, apart from the accutane induced dryness around my mouth and chin.
  2. DAY 21: Three weeks today! got my first blood check done, and came back all clear which is great. im still clearling up brilliantly. i do feel a bit off, and the drying is intensifying but on the bright side im finished my exams tomorrow so hopefully getting rid of that stress will do me good.
  3. 33 euros is cheap. mine costs 110 per visit! you obviously are frustrated, but most dermatologists know what they are talking about. if you're not happy, go to someone else simple as that. i would take their advice seriously though. they arent conspiring against you, and all of them would have your interests at heart. it might be that he's cautious of prescribing accutane for oily skin problems when other treatments might also do the job just as effectively. youve got to trust dermatologi
  4. i believe low dose treatments are known to have lower side effects, so it might be some use to you.
  5. only lasted 7 or 8 days fortunately. im expecting more breakouts over the course, but it seems to have stopped already which is better then i expected. I was using differin for about 8 months before, and had already had an IB from that, so whether that played any role in shortening my IB i dont know. It was pretty rough, but i was happily surprised at how quickly it went. i did my best to avoid popping the many many whiteheads i got... but i was lucky in the timing because im at home studying f
  6. DAY 17: My IB appears to have stopped now! only one or two tiny new whiteheads the last two mornings, and im making significant process healing wise after the awful IB. Have to say im pretty happy now, im about on par with when i started the course which i thought would take much longer. My seb dermatitis has improved a good bit as well, so hopefully smooth sailing from here, but i know its early days and the breakouts happen in cycles so im not holding my breath. other then that, the
  7. you cant base how dangerous something is for you as an adult, by comparing the dangers it poses for unborn foetuses. im sure you've had a few drinks of alcohol in your time? birth defects happen because of alcohol too, yet its perfectly safe for adults to drink (within reason of course). as for Seanagins. using buzz words to sound like you know what youre talking about isnt going to fool anyone. did you know that everyone should consume at least 8 glasses of dihydrogen monoxide a day or else we'
  8. Can you show me these studies? Idk it just makes me nervous because I've been on this drug for a while now and I'm noticing limited results, if any. Also, I'm going back to the states next year and I won't be able to obtain Accutane there...so basically, if this one course fails to get rid of my acne forever, I'm screwed. ive also heard that it doesnt matter what daily dose is, but rather the long term culmative dose. i understand your worried that the culmative dose wont be reached, but your d
  9. I don't think you're meant to use topicals at all during the treatment. your skin gets very sensitive to everything, and something that will make your skin dryer should be avoided. i am just coming out of my IB now (touchwood) and i avoided using any topicals. it was very tempting i admit, but i think it will do more harm then good in the long run. your face is going to start getting dry and sensitive, and you dont want to aggitate it and make it redder then its already going to be. good luck!
  10. you arent meant to get any scar treatments during the course. i'm fairly certain they will refuse to do it if they know you are on accutane too. read a story on here about someone who got waxing done when on accutane and the skin well.... you dont really want to know...
  11. DAY 14: Hey everyone. im day 14 now, and my IB seems to be calming down at last. its been going for about a week. im aware that many have theirs for weeks and even months, but hopefully this is it (touch wood!). im sure there will be a few break outs in the future, but its a bit of light at the end of the tunnel already, which is quite nice. other then that, my lips and face are certainly getting drier. my body is getting a noticeably drier too. i have to moisturise my arms and the back
  12. that's absolutely fine and im sorry you feel you've been damaged by accutane, but you shouldn't judge the severity of a drug on what it does to foetuses which is all i said to you. it doesn't have any correlation to effects on adults at all.
  13. haha well not really, ive put a lot of time into researching it though i guess! well id trust your doctor. they work out the total dosage you get from your body weight (its something in the range of 0.5 - 2.0 mg/kg a day depending on severity). he might be hesitant to go higher, and you should probably respect that i guess. im on 40 now, but i think ill be getting bumped up to 60 in a month or two. ive been told to avoid topicals and other treatments and just let accutane do its thang. you stil
  14. hey. i havent much scarring, but a friend of mine had pretty bad cystic acne and got very successful laser treatment which completely removed the redness and scars. im not sure of the expense or if any health insurance etc would cover it, but judging from his results i would highly recommend it.
  15. birth defects are well known and discussed for accutane. if you were prescribed accutane by a dermatologist he should have made it extremely clear. however, topical isotretinoin derived creams do not effect foetuses, AS FAR AS I KNOW!! i think the absorption rates through the skin are negligible in comparison to oral treatments.
×